Open Access

Spectral problems on half-axis


Full Text

Coming Soon.





Article Information

TitleSpectral problems on half-axis
SourceMethods Funct. Anal. Topology, Vol. 2 (1996), no. 3, 128-140
MathSciNet MR1774618
CopyrightThe Author(s) 1996 (CC BY-SA)

Google Scholar Metrics

Citing articles in Google Scholar
Similar articles in Google Scholar

Export article

Save to Mendeley



Citation Example

L. A. Sakhnovich, Spectral problems on half-axis, Methods Funct. Anal. Topology 2 (1996), no. 3, 128-140.


BibTex

@article {MFAT69,
    AUTHOR = {Sakhnovich, L. A.},
     TITLE = {Spectral  problems  on  half-axis},
   JOURNAL = {Methods Funct. Anal. Topology},
  FJOURNAL = {Methods of Functional Analysis and Topology},
    VOLUME = {2},
      YEAR = {1996},
    NUMBER = {3},
     PAGES = {128-140},
      ISSN = {1029-3531},
       URL = {http://mfat.imath.kiev.ua/article/?id=69},
}


All Issues